# SDR C1HA200182011

- Difficulty date: September 5, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHTS WERE FOUND WITH SEAL BROKEN AND BATTERIES DRAINED.  ACTION TAKEN:  REMOVED AND REPLACED BATTERIES ON BOTH AFT EMERGENCY FLASH LIGHTS, INSTALLED SEAL, GROUND OPS CHECK GOOD.
